ADVERTISEMENT

Q. I have burning sensation in my penis with bloody discharge after using a shampoo. Please help me.

Answered by
Dr. Samer S J Altawil
and medically reviewed by Dr. Infanteena Marily
This is a premium question & answer published on Jul 14, 2021

Hi doctor,

I am a 19-year-old male, and I did put a lot of lousy shampoo full of chemicals on my penis while showering, and two days later, it started burning when I pee. It is the fourth day since it started burning, and it hurts like nothing before. There is also grey or yellow liquid coming from my penis from time to time with some drops of blood. I have been taking two painkillers a day, but it is not helping.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

Using shampoo and soap can cause irritation and burning when you pee, but usually, that issue continues only for two to three days and without urethral discharge.

Kindly let me know if you had any unprotected sexual intercourse recently? If yes, then you need STD (sexually transmitted disease) screening includes a urethral swab for gonococcal, chlamydia infections, and blood test for hepatitis B and C, syphilis, HIV (human immunodeficiency virus), and herpes simplex. If no sexual intercourse, then you need a simple urethral swab for culture. Sometimes inflammation from the product can cause infection and needs antibiotics.

Please follow up with the test result so I can suggest the appropriate medication for you.

If you have any more queries, please do not hesitate to ask.

Kind regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Could BPA overexposure lead to erection problem?

.. can occur because of many reasons. The most common is psychological that is excessive stress, performance anxiety, etc. Also, smoking and alcohol are major factors contributing erectile dysfunction. If you have night erection (erection during s...   Read full

Can lower abdominal pain occur after unprotected sex?

I consulted the previous doctor again over phone and she advised me a dose of Doxycycline for 14 days and Azithromycin for six days ... The foreskin was a little tight after I stopped the Doxycycline...   Read full

I have sharp pain in my vagina when I pee. Why?

These symptoms are common in both STD (sexually transmitted diseases) and UTI (urinary tract infections) ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.